# SDR UALA2010082303095

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 78,797 hours, 9,416 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL AT SEAT 14AB PARTIALLY INSTALLED. CEILING LIGHT NEEDS BALLAST TO BE REPLACED.  WAITING FOR ACFT TO RETURN FROM HIGH POWER RUN. PERSONAL TOOLS ARE ONBOARD.  FINISHED INSTALLING CEILING PANELS CTR STRIPS AT 14AB.
